9 found
Sort by:
  1. Joseph Barback (2006). On Hyper‐Torre Isols. Mathematical Logic Quarterly 52 (4):359-361.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  2. Joseph Barback (2005). Corrigendum to “Regressive Isols and Comparability”. Mathematical Logic Quarterly 51 (6):643-643.
    No categories
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  3. Joseph Barback (1998). A Fine Structure in the Theory of Isols. Mathematical Logic Quarterly 44 (2):229-264.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  4. Joseph Barback (1997). On Regressive Isols and Comparability of Summands and a Theorem of R. Downey. Mathematical Logic Quarterly 43 (1):83-91.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  5. Joseph Barback (1994). Torre Models in the Isols. Journal of Symbolic Logic 59 (1):140-150.
    In [14] J. Hirschfeld established the close connection of models of the true AE sentences of Peano Arithmetic and homomorphic images of the semiring of recursive functions. This fragment of Arithmetic includes most of the familiar results of classical number theory. There are two nice ways that such models appear in the isols. One way was introduced by A. Nerode in [20] and is referred to in the literature as Nerode Semirings. The other way is called a tame model. It (...)
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  6. Joseph Barback (1988). On Infinite Series of Infinite Isols. Journal of Symbolic Logic 53 (2):443-462.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  7. Joseph Barback (1976). Regressive Isols and Comparability. Mathematical Logic Quarterly 22 (1):403-412.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  8. Joseph Barback (1972). Review: Erik Ellentuck, Solution of a Problem of R. Friedberg. [REVIEW] Journal of Symbolic Logic 37 (3):611-612.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  9. Joseph Barback (1966). A Note on Regressive Isols. Notre Dame Journal of Formal Logic 7 (2):203-205.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation